## Shonan meeting 114: Resilient Machine-to-Machine communication

I	25.03.2018	26.3.2018	27.3.2018	28.3.2018	29.3.2018
7:00					
7:30				Breakfast	
8:00		Breakfast	Breakfast	Dieukjust	Breakfast
8:30				Challenges	
9:00		Introduction, 2min	<b>Breakout Discussions</b>	Talks (20-30min)	Summary of the
9:30		intro pitches	(1st day topics and	Networking, wireless, security	Seminar, collaboration
10:00		maro priorico	along 3-4 verticals)	and data support for M2M	and continuation
10:30		Break	Break	Break	Break
11:00		Seminar theme,	Future Opportunities	Breakout Discussions	Closing
11:30		identifying challenges	Talks (20-30min)	(3rd day topics)	Wrap-up and outlook
12:00		Lunch	Lunch	Lunch	Lunch
12:30					
13:00		Group Photo	Future Opportunities		
13:30		Applications Talks (20-30min)	Talks (20-30min)		
14:00		Networking, wireless,	Breakout Discussions	Excursion to Kamakura	
14:30		security and data support for	(2nd day topics and	Great Buddah and Hase	
15:00		M2M	along 3-4 verticals)	temple, Hachimangu	
15:30		Break	Break	shrine, sakura path, shopping/souvenir	
16:00		Xiaoming Fu	Tutorials and working	street	
16:30 17:00	Check-in	Tutorials and working	groups		
		groups	511 // . 1		
17:30 18:00			Dirk Kutscher		
18:00		Dinner	Dinner		
19:00	Malsoma	Diliner	Dillner		
19:00	Welcome			Banquet	
20:00	Banquet				
20:30					

26.03. 13:30	Speaker	Торіс
Networking support	Matthias Waehlisch	Name to MAC address mapping in NDN
Wireless support	Yu Xiao	Mobile Augmented Reality
Security and Privacy	Asokan	Privacy preserving oblivious neural network and adversarial Machine Learning
Data support	Keijo Heljanko	Latency-Constency trade-offs in Distributed Databases
27.03. 11:00		
Networking support	Ferdinand Peper	Communication protocols for highly restricted nodes
Wireless support	Riku Jantti	Ambient and Quantum backscatter
Security and Privacy	Lars Wolf	PotatoNet - Real-world condition WSN (Challenges and lessons learned)
Data support	Paul Lukowikcz	Cyber-Groups - Activity Recognition in Groups
28.03. 9:00		
Networking support	Jiannong Cao	Edge Mesh: enabling scalable connectivity and distributed intelligence for IoT
Wireless support	Yusheng Ji	Vehicular edge/cloud
Security and Privacy	Yuki Koizumi	Privacy issues about ICN and IoT
Data support	Takuya Maekawa	Recent studies with relatively new sensing modalities (CSI, IR camera, Sound probing)

## Tutorials, working groups and Talks

Tutorial	Carsten Bormann	Constrained application protocol		
Interest group	Mayutan Arumaithurai	Blockchain for M2M applications		
Tutorial	Christian Becker, Wolfgang Schroeder Preikschat	Adaption and Self-Awareness in M2M for Predictability		
Tutorial	Riku Jantti	Narrowband IoT		
Talk	Thomas Schmidt	IoT Networking in RIOT		
Talk	Xiaoming Fu	Geosocial Networks		
Talk	Dirk Kutscher	Research Directions for Industrial IoT and		
Talk		Edge Computing		
Interactive	Olga Streibel	M2M at Bayer		